# SDR REXA2019011300058

- Difficulty date: January 13, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 30,507 hours, 28,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP IS CRACKED ON THE O/B SIDE OF LBL 27 AT FS 484, IN THE CABIN BELOW THE FLOOR. REMOVED/REPLACED ANGLE CLIP O/B SIDE LBL27@ FS484 IAW SRM 51-42-21.
